# SDR COMA9910199

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 3182001003
- Condition: Leaking
- Location: Hyd System
- Part time: 24,639 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC RESERVOIR LOW LEVEL WARNING.  QUANTITY INDICATED EMPTY.  REPLACED THE RIGHT HAND HYDRAULIC RESERVOIR ASSY.
